Doctor insights on:
Hav Vrc veins. foot has dark paches & dry, echy, scaly, thick paches from ankles & started spreding to knees. Doc pres clop & zimig cream. Wil it help?
See vein specialist: Varicose veins can cause a condition called lipodermatosclerosis with symptoms including: Pain, skin hardening, thickening, increased pigmentation & redness. Acutely it can present with painful inflammation in the inner leg above the ankle, resembling cellulitis with affected area is red, tender, warm, and may be Scaly. Chronic lipodermatosclerosis predisposes to venous or stasis eczema. ...Read more
Dr gave mom Triolvance40mg & minipressxl5 mg to control her BP.She was earlier on telma40mg & cicilar5mg but her BP was high.Will these new meds help?
Moms BP is high & dr gave her telma 40 telma 20 & cilacar 5 mg for her BP.Her meds are quite spread out morning then 11 then 5 pm & at night.Confusing?
Not knowing what: the other medications are that she is taking prevents me from helping you coordinate her regimen. The Telma should be taken twice daily about 12 hours apart and the Cilacar could be taken at anytime during the day or in combination with her Telma. I think you should ask her health care provider to review her treatment and make her regimen simpler if possible. ...Read more
Has sex 1/19-24 started bleeding 2/5-9 off&on hourly dull cramps brite red blood dark brown clots not enough to fill up a tamp was it my af or sum els?
Ob-Gyn can help...: Many women have occasional variation of their mucus discharge, some spotting between periods, a heavier period, a lighter period, or even a missed period. Having one or two of these symptoms doesn’t necessarily mean there is a medical problem, but a visit to one’s primary care or ob-gyn doctor is a good idea if symptoms are persistent, recurring, or worrisome. ...Read more
Can trentol & dilizem lower the pulse.Dad on metformin,glimperide & sitagliptin aswell.Were added by his dr to better his circulation.pulse now 64.thx?
Diltiazem yes: The diltiazem will. THat is what it is designed to do as well as to help relax the muscle walls of the heart. If your Dad feels poorly with this pulse rate, let your treating doctor know. Also tell him not to get up too quickly form sitting or lying down as he can become light headed for a second or two. Hope this was helpful. Thanks for using Healthtap. Best of luck with your Dad. Dr R ...Read more
Try it.: The only way you will know if it works for you is trying it! ...Read more
Brown/tan color freckle on top of right chest bit darker then skin tone gyno thinks its a freckle doesn't itch 4mm size & asymmetrical is itskin cancer?
Probably not: However, since you asked us, you will certainly want to take it to a dermatologist. We can't diagnose at a distance on just a description. Many people have a lentigo or two on the upper body that looks out of place, and if a person feels uncomfortable about it, it's often wise to trust their intuition and simply remove it. ...Read more
Is benicar (olmesartan) hct stronger then regular benicar (olmesartan) ? My doc switch me from regular benicar (olmesartan) 20 to 4mg still high .i plan to go see him next week like he said
Second ingredient.: Benicar (olmesartan)-HCT has a second ingredient, Hydrochlorothiazide, added to the Benicar (olmesartan). Combination BP medications like this are generally more potent than single agents. The HCT part is a mild diuretic, too, so electrolytes need to be monitored. ...Read moreSee 1 more doctor answer
3mmx2mm drk brown mole on breast appeared in pg (now 3mo pp) Flat,smooth,even color. It peeled in bath & black skin cameaway. Mole now a bit lighter but still flat&smooth&even. Could this be melanoma?
Possibly: It's really difficult to diagnose skin lesions without examining them. But you describe a black color to the mole, and a relatively quick development over a few months. Those are potential warning signs for skin cancer. A good physical examination, and very possibly a biopsy, would be prudent next steps. Please see your doctor and make those arrangements. ...Read moreSee 2 more doctor answers
Dr put me on Pyridium (phenazopyridine)&Percocet,I had a BIG Dilation. My Dr is on vacation no answer on phone. Take Pyridium (phenazopyridine) for2wks? He wrote it that way
Mix'NMatchToCureThe-: For the most part Pyridium (phenazopyridine) is pretty safe. Sure, there are rare cases of weirdness but none too serious. But there's really no need to take it for that long unless you really need it and the way to find that out is to stop it and see if the pain gets worse. That's all it's for, to locally decrease the pain. Percocet is more powerful by far, so mix and match until you don't need any of either. ...Read more
My 16 yo dtr has a red, bumpy, dry rash on both her arms inside the elbows. Dr gave clotrimazole & betamethasone dipropionate. Its not help. Any ideas?
Keratosis pilaris: Your daughter could have a skin condition called keratosis pilaris(kp). This is a common condition with rough patches and small red acne like bumps on the arms, thighs, or buttocks. The cause is keratin buildup and can be associated with genetic disease like atopic dermatitis which is a form of eczema. This condition usually resolves by 30. Exfoliants are the treatment of choice. ...Read moreSee 1 more doctor answer
My friend has a red, burning,painful eye. Her cheek just below that eye looks black & blue & puffy. What could it be? Drops don't seem to help.
Amlodipine & Coversyl Plus HD has not reduced bp, yet my Dr. keeps me on it. We've added 25mgs Atenolol 2xdaily. Why take unworking meds?
HTN: Hi Ashley, Most medications for gradual chronic illnesses need to be titrated to effect to prevent any drastic changes that the body may not be able to handle. How long have you been on these meds that are not working? If you are not satisfied with your doctor, please ask more questions and if he/she cannot answer, please see a cardiologist for proper evaluation. Good luck. ...Read more
25 yom w/alternating constipation & diarrhea for 3mo. Stool is dark yellow or orange, with white/yellow mucous. Infq brt red blood on wipe. Should i be concerned? How do to fix it? Doc visit?
Husband w/ rash on back/arms, 3 days.Not painful or itchy.Red spots with white center, 3-20mm. Benadryl (diphenhydramine) didn't help.Won't go to md! serious?Contagious?
See a doctor: Without examining this it is impossible to tell. If he won't submit to an exam, that is his problem, and he seems less concerned than you do. ...Read more
Moms dr gave tazloc 40mg & ramipril 5mg.Earlier it was tazloc 80mg.On her saying BP is coming less he reduced to 40mg.Now again high.Can she take 80mg?
Blood pressure: Most likely that would be fine..the problem is, you need to have continuity of care, which is really important in health care. Your Treating Dr. needs to be appraised and kept up to date with your condition and the dosing of your meds. I would confirm with them your issues and that way, your correct dose can be documented in your chart, and any medication reconciliation would occur. Best wishes ...Read more
I've notice three dis colorations on penis -- there's no itch redness swelling or bleeding just a darker skin tone?
Probably nothing: Skin tone can vary over the body, if there are no other symptoms would just keep an eye on it, unlikely to be anything serious without other symptoms. ...Read more
My derm.Lanced me somemilia onface then i put fusidic acid on!wound.4 ds later red patchs.He toldme its allergy but iused thiscream a lot & nothig happ?
- Talk to a doctor live online for free
- Red lump under tongue
- Red bumps under eyes
- Painful bump on hand under skin
- Ask a doctor a question free online
- Red bumps under feet
- Red pimple under tongue
- Why is my face red and burning?
- Swollen feet ankles calves shiny shins red splotchy
- Bump on forearm under skin